U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

What are biliary problems

A 46-year-old female asked:
Dr. Arthur Heller
Gastroenterology 43 years experience
Shouldn't: Unlikely to have any direct or indirect effect; mention to your anesthesiologist though.
Dr. Charles Cattano
Gastroenterology 39 years experience
Narcotic affect duct: I agree with dr. Heller that your anesthesiologist be infomed to the fullest extent regarding your medical history. Be aware that some narcotics give... Read More
Dr. Matt Malkin
Anesthesiology 16 years experience
Narcotic effect: Virtually all opioid can cause spasm of the biliary drainage system. Ask your surgeon and anesthesiologist about regional anesthesia techniques that c... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A male asked:
Dr. Dean Giannone
Internal Medicine 25 years experience
IHBD are normal.: That phrase suggests that the ducts within the liver are of normal caliber - normal diameter.
A 62-year-old female asked:
Dr. Velma Scantlebury
Transplant Surgery 40 years experience
Likely due to reflux: Your symptoms are consistent with gastric reflux, where stomach contents ( bile) is regurgitated up into your mouth. Since you are scheduled for a p... Read More
A 36-year-old female asked:
Dr. Robert Uyeda
General Surgery 45 years experience
Probably safe: assuming it is a stent in the common duct, but consult with your gi specialist just to be sure.
A 38-year-old member asked:
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
I have no idea: What you are talking about. If you have an external drain, you should not be drinking 'bile, ' and certainly there is nothing about beer that will he... Read More
A 31-year-old female asked:
Dr. Anne Larson
Hepatology 34 years experience
It Depends: It depends on where the pain is. There are a lot of structures in the upper abdomen. It could mean dyspepsia (upset or acid stomach), heart burn, gal... Read More
A 35-year-old female asked:
Dr. Rebecca Gliksman
Internal Medicine 38 years experience
Pain mid abdomen: Could be gastritis/ GERD( with or wittout H pylori) or gallbaldder. Could try Maalox 1 tablespoon 2 x a day x 2 and see if helps or ranitidine/ preve... Read More
A 29-year-old female asked:
Dr. Charles Cattano
Gastroenterology 39 years experience
Consider these...: If you're indicating your epigastrium (just below the ribs in the midline), then you may have peptic disease (e.g. ulcer, gerd, reflux) or contraction... Read More
A 34-year-old female asked:
Dr. Martin Raff
Infectious Disease 56 years experience
See a doctor: The symptom you describe could fit into multiple different diagnoses. You need to provide a full detailed history and undergo an exam by a concerned ... Read More
A 18-year-old female asked:
Dr. Gregory Hines
Family Medicine 24 years experience
Be seen: You should see your physician. It is probably too much acid, and could benefit from an acid reducer like zantac (ranitidine) or prilosec, but should ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership